Advertisement

Mathematische Annalen

, Volume 233, Issue 2, pp 137–144 | Cite as

Separable jordan pairs over commutative rings

  • Ottmar Loos
Article

Keywords

Commutative Ring Jordan Pair Separable Jordan 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Auslander, M., Goldman, O.: The Brauer group of a commutative ring. Trans. Amer. Math. Soc.97, 367–409 (1960)Google Scholar
  2. 2.
    Bix, R.: Separable Jordan algebras over commutative rings. Dissertation, Yale, 1977Google Scholar
  3. 3.
    Bix, R.: Separable Jordan algebras over commutative rings. To appear in J. of Alg.Google Scholar
  4. 4.
    Bourbaki, N.: Algèbre commutative. Paris: Hermann 1965Google Scholar
  5. 5.
    Demazure, M.: Automorphismes et déformations des variétés de Borel. Invent. math.39, 179–186 (1977)Google Scholar
  6. 6.
    Demazure, M., Gabriel, P.: Groupes algébriques. Paris: Masson 1970Google Scholar
  7. 7.
    Grothendieck, A., Demazure, M.: Schémas en groupes. Springer lecture notes No. 151-153. Berlin, Heidelberg, New York: Springer 1970Google Scholar
  8. 8.
    Grothendieck, A., Dieudonne, J.: Éléments de Géometrie Algébrique. Publ. Math. IHES 1960–1967Google Scholar
  9. 9.
    Loos, O.: Jordan pairs. Springer lecture note No. 460. Berlin, Heidelberg, New York: Springer 1975Google Scholar
  10. 10.
    Loos, O.: On algebraic groups defined by Jordan pairs. To appearGoogle Scholar
  11. 11.
    Loos, O.: Homogeneous algebraic varieties defined by Jordan pairs. To appearGoogle Scholar
  12. 12.
    McCrimmon, K.: Speciality of quadratic Jordan algebras. Pac. J. Math.36, 761–773 (1971)Google Scholar
  13. 13.
    Müller, G.N.: Nicht assoziative separable Algebren über Ringen. Hamb. Math. Abh.40, 115–131 (1974)Google Scholar
  14. 14.
    Petersson, H.P.: Zur Arithmetik der Jordan-Paare. Math. Z.147, 139–161 (1976)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Ottmar Loos
    • 1
  1. 1.Department of MathematicsThe University of British ColumbiaVancouverCanada

Personalised recommendations